# SDR SIMA200426906

- Difficulty date: September 17, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N732DH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145358
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE SERVICE DOOR CENTER SILL WAS FOUND CORRODED.  REMOVED DAMAGED SILL AND INSTALLED NEW SILL IAW EMB REPAIR STATEMENT IC 2003/145-0818 DATED MARCH 6, 2003, AND AMERICAN EAGEL ENGINEERING TECHNICAL NOTICE EB 53-009.  (M)
